# SDR ASAA11510678

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,095 hours, 6,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE LIGHT ILLUM.  PERFORMED QRH PROCEDURE.  OPS NORMAL.
